A Desarguesian dual for Nagel's middlespoint.

Roland H. Eddy

Elemente der Mathematik (1989)

  • Volume: 44, Issue: 3, page 79-80
  • ISSN: 0013-6018; 1420-8962

Cite

top

Eddy, Roland H.. "A Desarguesian dual for Nagel's middlespoint.." Elemente der Mathematik 44.3 (1989): 79-80. <http://eudml.org/doc/141457>.

@article{Eddy1989,
author = {Eddy, Roland H.},
journal = {Elemente der Mathematik},
keywords = {Nagel's middlespoint},
language = {eng},
number = {3},
pages = {79-80},
title = {A Desarguesian dual for Nagel's middlespoint.},
url = {http://eudml.org/doc/141457},
volume = {44},
year = {1989},
}

TY - JOUR
AU - Eddy, Roland H.
TI - A Desarguesian dual for Nagel's middlespoint.
JO - Elemente der Mathematik
PY - 1989
VL - 44
IS - 3
SP - 79
EP - 80
LA - eng
KW - Nagel's middlespoint
UR - http://eudml.org/doc/141457
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.